# SDR UALA2012030901540

- Difficulty date: March 8, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 33,891 hours, 14,923 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Cap
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  RAMP REPORTS HYD LEAK NEAR LEFT GEAR DOOR TOWARDS FUSELAGE.  FOUND BLEEDER PORT CAP FOR GREEN SYSTEM LOOSE.  RE-SECURED AND CLEANED AREA, NO FURTHER DEFECTS NOTED.
